Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 17 years old and recently got the nexplnon arm implant a few months ago in September. I also just got off my period last week that went for two weeks which hasn't happned since before the implant. However, I'm worried about my sore breast co thought I was because of my period but the pain didn't go away. I've noticed a few strech marks on the side of my breast but I don't know how that could affect my nipples. They even hurt while taking a shower. Any ideas what could be causing this pain?

Loading...

Hello Twilson

I will list few side effects -

Some women may have undesirable side effects while using the birth control implant. But many women adjust to it with few or no problems.

The implant cannot be used by women who have breast cancer.

Irregular bleeding is the most common side effect, especially in the first 612 months of use.

  • For most women, periods become fewer and lighter. After one year, 1 out of 3 women who use the birth control implant will stop having periods completely.
  • Some women have longer, heavier periods.
  • Some women have increased spotting and light bleeding between periods.

These side effects are completely normal. Some woman may worry that they are pregnant if they do not have a regular period. But when the implant is used correctly, it is very effective. If you are concerned about a possible pregnancy, you can always take a pregnancy test.

Less common side effects of Implanon include

  • change in sex drive
  • discoloring or scarring of the skin over the implant
  • headache
  • rarely, an infection or pain in the arm
  • nausea
  • pain at the insertion site
  • sore breasts
  • weight gain

Serious Side Effects of the Birth Control Implant

Many women have concerns about the possible risks of taking hormones in birth control. Serious problems do not occur often.

Serious problems usually have warning signs. Tell your health care provider immediately if

  • You have bleeding, pus, or increasing redness, or pain at insertion site.
  • You have a new lump in your breast.
  • You have no period after having a period every month.
  • yellowing of the skin or eyes
  • You have unusually heavy or prolonged bleeding from your vagina.
  • The implant comes out or you have concerns about its location.

May I suggest that you carry out a self-breast examination and note any changes - lumps [quite possible in your case], nipple changes [you have pain already], nipple discharge - if you notice anything out of the ordinary - please visit a healthcare provider who will assist you with correct diagnosis and medication OR removal of implant. Good luck

Reply

Loading...